RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Number Theory, 2015, Volume 9, Issue 5, Pages 1159–1292 (Mi anth1)  

Coherent analogues of matrix factorizations and relative singularity categories

Alexander I. Efimovab, Leonid Positselskibcd

a Department of Algebraic Geometry, Steklov Mathematical Institute of the Russian Academy of Sciences, Gubkina str., 8, Moscow, 119991, Russia
b Laboratory of Algebraic Geometry, Higher School of Economics, 7 Vavilova str., Moscow, 117312, Russia
c Sector of Algebra and Number Theory, Institute for Information Transmission Problems, Moscow, 127994, Russia
d Mathematics Department, Technion – Israel Institute of Technology, 32000, Haifa, Israel

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 2998.2014.1
Russian Foundation for Basic Research 15-51-50045
Simons Foundation
Lady Davis Fellowship Trust
Efimov was partially supported by RFBR grant 2998.2014.1 and RFBR research project 15-51-50045. Positselski was supported in part by a Simons Foundation grant and RFBR grants in Moscow and by a fellowship from the Lady Davis Foundation at the Technion. The paper was prepared within the framework of a subsidy granted to the HSE by the Government of the Russian Federation for the implementation of the Global Competitiveness Program.


DOI: https://doi.org/10.2140/ant.2015.9.1159


Bibliographic databases:

Document Type: Article
Received: 26.12.2014
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/anth1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:68

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018